BibTeX record journals/aam/DwyerE18

download as .bib file

@article{DBLP:journals/aam/DwyerE18,
  author    = {Tim Dwyer and
               Sergi Elizalde},
  title     = {Wilf equivalence relations for consecutive patterns},
  journal   = {Adv. Appl. Math.},
  volume    = {99},
  pages     = {134--157},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.aam.2018.04.007},
  doi       = {10.1016/j.aam.2018.04.007},
  timestamp = {Thu, 08 Aug 2019 11:05:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/aam/DwyerE18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics